Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. I. Arnold and B. A. Khesin
Title: Topological methods in hydrodynamics
Additional book information: Springer, New York, 1998, xv + 374 pp., ISBN 0-387-94947-X, $59.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Steve Shkoller
Affiliation: University of California, Davis
Email: shkoller@math.ucdavis.edu
Journal: Bull. Amer. Math. Soc. 37 (2000), 175-181
DOI: https://doi.org/10.1090/S0273-0979-99-00855-1
Published electronically: December 21, 1999
Review copyright: © Copyright 2000 American Mathematical Society